Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 520, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 15, 2023, 2:44 PM EDT for Coweta County, Meriwether County, Georgia. It was in force for 46 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2023, 2:44 PM EDT (18:44 UTC)
- Expired
- Aug 15, 2023, 3:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Meriwether County, GA
The radar
The Atlanta radar (KFFC), 25 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 2:44 PM EDT | TSTM WND DMG | 1 Ene Grantville, GA | Tree down on roadway. |
| Aug 15, 2:44 PM EDT | TSTM WND DMG | 1 Ene Grantville, GA | Tree down over roadway. |
| Aug 15, 2:44 PM EDT | TSTM WND DMG | 1 Ne Grantville, GA | Tree down on roadway. |
| Aug 15, 2:44 PM EDT | TSTM WND DMG | Grantville, GA | Multiple trees down on homes in Grantville. Trees on homes on Maple Street, Griffin Street and Cedar Street. |
| Aug 15, 2:44 PM EDT | TSTM WND DMG | Grantville, GA | Tree down on roadway. |
| Aug 15, 2:45 PM EDT | TSTM WND DMG | Grantville, GA | A tree was downed on GA-14 at Lone Oak Rd. |
| Aug 15, 3:16 PM EDT | TSTM WND DMG | 1 E Luthersville, GA | Tree on roadway at intersection of Meadows Boone Road an Luthersville Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
563
WUUS52 KFFC 151844
SVRFFC
GAC077-199-151930-
/O.NEW.KFFC.SV.W.0520.230815T1844Z-230815T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
244 PM EDT Tue Aug 15 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Meriwether County in west central Georgia...
Southeastern Coweta County in west central Georgia...
* Until 330 PM EDT.
* At 244 PM EDT, a severe thunderstorm was located over Grantville,
or 10 miles south of Newnan, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Senoia, Grantville, Luthersville, Moreland, Haralson, Lone Oak,
Alvaton, Rocky Mount, and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3331 8488 3329 8451 3328 8451 3311 8455
3316 8486 3320 8486 3320 8487 3321 8487
3321 8486 3322 8486 3323 8490
TIME...MOT...LOC 1844Z 278DEG 19KT 3323 8481
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
957
WWUS52 KFFC 151915
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Tue Aug 15 2023
GAC077-199-151930-
/O.CON.KFFC.SV.W.0520.000000T0000Z-230815T1930Z/
Meriwether GA-Coweta GA-
315 PM EDT Tue Aug 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN MERIWETHER AND SOUTHEASTERN COWETA COUNTIES...
At 315 PM EDT, a severe thunderstorm was located over Haralson, or 13
miles northeast of Greenville, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Senoia, Luthersville, Haralson, Lone Oak, Alvaton, Rocky Mount, and
Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3329 8451 3328 8451 3311 8455 3316 8484
3323 8478 3330 8469
TIME...MOT...LOC 1915Z 278DEG 19KT 3321 8461
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 1:31 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 15, 1:31 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 131 PM EDT Tue Aug 15 2023 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Wednesday) Issued at 405 AM EDT Tue Aug 15 2023 Finally. It's here. The cold front we've all been waiting for. A line of showers and thunderstorms has been working through southern TN during the overnight hour along the upper level trough out ahead of the surface trough set to move in this afternoon. We should see high temps this afternoon limited to the upper 80s and low 90s north of I-85. The front will push through the rest of the CWA overnight and into tomorrow. Precip associated with the front will be most prevalent late this afternoon and during the overnight hours. It will be focused mostly across the southern part of the CWA where QPF totals are hovering around an inch; although isolated higher totals are possible especially with training storm potential overnight. Widespread severe weather is not expected, but a few storms could be strong with gusty winds and frequent lightning especially during the peak heating hours of the afternoon. Tomorrow the front pushes the rest of the way through the CWA and we're left with all the benefits. "Cool" dry air and some lingering showers across the far SE part of the CWA will be the afternoon's story. Highs will be limited to the upper 80s and low 90s across the area. Get out an enjoy the day while you can, because this trend doesn't look like it will survive in the Long Term Forecast. Vaughn && .LONG TERM... (Wednesday night through Monday) Issued at 405 AM EDT Tue Aug 15 2023 As the extended period begins, an amplified upper level pattern will be in place across the majority of the CONUS, with a trough extending from the northern Great Lakes towards the central Gulf Coast, and a persistent ridge over the western half of the country. A surface low associated with the trough will extend a cold front southward, which will be in the process of pushing into central Georgia on Tuesday night. As the front continues to move southward through the area through the overnight hours, scattered to numerous showers and thunderstorms will be ongoing ahead of the frontal boundary. Some storms ahead of the front could become strong, capable of producing gusty winds and frequent lightning. Portions of east-central Georgia are anticipated to see rainfall amounts of 1- 1.5 inches through the overnight hours, with locally higher amounts associated with stronger storms that occur. Significantly drier air will meanwhile build in behind the front, dropping dewpoints into the upper 50s and low 60s and precipitable water values to between 0.6-0.8 inches. Temperatures will also be noticeably cooler on Wednesday morning, with lows dropping into the low to mid 60s in north Georgia (and even some 50s in the higher elevations). The surface front is expected to stall in southeast Georgia on Wednesday morning and linger through much of the remainder of the work week. With dry air and ample sunshine, high temperatures will be in the mid to upper 80s in north Georgia and in the upper 80s to low 90s in central Georgia on Wednesday. However, with lower dewpoints, we are not expected to approach Heat Advisory thresholds. Precipitation chances Wednesday through Friday will be minimal within the dry airmass to the north of the frontal boundary. However, the front itself will provide a focus for scattered, diurnally driven convection each afternoon from Wednesday through Friday, which will keep slight chance to low-end chance PoPs in east- central Georgia each day. Temperatures will undergo a gradual warming trend through the end of the week, with highs increasing by a couple of degrees each day. On Friday, the aforementioned trough over the eastern CONUS will begin to lift away as upper level ridging begins to build into the Southern Plains from the west. This will cut off the persistent northwesterly upper level flow regime, allowing for the development of a more typical summertime Bermuda ridge to develop. As a result, low level moisture and PoPs will begin to increase once again this weekend. King && .AVIATION... (18Z TAFS) Issued at 130 PM EDT Tue Aug 15 2023 VFR areawide with TEMPOs moved up to account for earlier than expected convection across North GA (18Z-22Z). Further amend might be needed with rear development. Winds may become gusty, particularly around thunderstorms. W-WSW winds will continue to turn to NW through the afternoon hours behind front. VSBYs at MCN may drop tonight as front stalls to the SE. //ATL Confidence...18Z Update... Medium confidence rear PoPs and motion of cold front. High confidence all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 67 89 66 89 / 10 0 0 10 Atlanta 67 87 66 89 / 0 0 0 0 Blairsville 58 83 59 83 / 0 0 0 0 Cartersville 63 86 62 87 / 0 0 0 0 Columbus 71 90 69 92 / 30 0 10 10 Gainesville 66 86 65 87 / 0 0 0 0 Macon 70 90 69 91 / 60 10 20 10 Rome 64 86 62 88 / 0 0 0 0 Peachtree City 65 87 63 89 / 10 0 0 0 Vidalia 74 90 72 91 / 60 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051- 058>062-069>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....King AVIATION...SM
Hazardous weather outlook, Aug 15, 11:48 AM EDT, 2 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1148 AM EDT Tue Aug 15 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1148 AM EDT Tue Aug 15 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect from 10 AM until 8 PM EDT for portions of central and east Georgia. Heat index values of up to 106 degrees are expected. Appropriate precautions should be taken to avoid heat related illnesses, including but not limited to drinking plenty of fluids, using air-conditioning when possible, staying out of the sun, and checking up on relatives and neighbors. Numerous showers and thunderstorms are expected this afternoon into tonight as a cold front advances through north and central Georgia. A few storms associated with this system may become strong, capable of producing gusty winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms will be possible primarily in central Georgia each afternoon and evening from Wednesday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 15, 1:50 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT Tue Aug 15 2023
GAZ052-151815-
Heard GA-
150 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of Heard County through
215 PM EDT...
At 150 PM EDT, a strong thunderstorm was over Frolona, or 7 miles
west of Franklin, moving east at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Franklin, Ephesus, Centralhatchee, Waresville, Frolona, and Texas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3337 8499 3319 8502 3319 8503 3323 8526
3339 8529
TIME...MOT...LOC 1750Z 284DEG 19KT 3331 8522
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 15, 2:00 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
200 PM EDT Tue Aug 15 2023
GAZ031>033-042>045-151845-
North Fulton GA-Douglas GA-Cobb GA-Carroll GA-DeKalb GA-Paulding GA-
South Fulton GA-
200 PM EDT Tue Aug 15 2023
...Strong thunderstorms will impact portions of southeastern
Paulding, northwestern DeKalb, Cobb, northeastern Carroll, northern
Douglas and central Fulton Counties through 245 PM EDT...
At 200 PM EDT, a line of strong thunderstorms was along a line
extending from Sandy Plains to near Villa Rica, and moving east at 25
mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Douglasville, City of South Fulton, Sandy Springs,
Roswell, Smyrna, Dunwoody, Villa Rica, Powder Springs, Chamblee,
Doraville, Austell, Temple, Hiram, Lithia Springs, Fair Oaks, North
Atlanta, Mount Bethel, and Vinings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3402 8453 3400 8430 3399 8425 3399 8426
3397 8426 3396 8428 3395 8427 3393 8427
3385 8434 3370 8450 3372 8502
TIME...MOT...LOC 1800Z 268DEG 23KT 3402 8452 3374 8496
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 15, 2:15 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
215 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM Tstm Wnd Gst 2 NNW Watkinsville 33.89N 83.42W
08/15/2023 M56 MPH Oconee GA Mesonet
Mesonet station AFRG1 Watkinsville.
&&Special weather statement, Aug 15, 2:23 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Tue Aug 15 2023
GAZ052-053-066-151915-
Coweta GA-Troup GA-Heard GA-
223 PM EDT Tue Aug 15 2023
...Strong thunderstorms will impact portions of southern Heard,
northern Troup and southwestern Coweta Counties through 315 PM EDT...
At 223 PM EDT, a line of strong thunderstorms was along a line
extending from near Powers Crossroads to near Standing Rock, and
moving east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Franklin, Hogansville, Grantville, Moreland, East Newnan,
Corinth, Harrisonville, Hillcrest, Wares Crossroads, Glenn, and
Powers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3335 8506 3335 8470 3310 8501 3310 8523
3318 8525
TIME...MOT...LOC 1823Z 259DEG 12KT 3331 8496 3311 8525
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 15, 2:27 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Tue Aug 15 2023
GAZ044-054-055-057-151900-
Fayette GA-Clayton GA-Henry GA-South Fulton GA-
227 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of northeastern
Fayette, northwestern Henry, south central Fulton and Clayton
Counties through 300 PM EDT...
At 227 PM EDT, a strong thunderstorm was over Riverdale, or near
Jonesboro, moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Fayetteville, Jonesboro, City of South Fulton, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Morrow, Lake City, Hartsfield-Jackson Airport, Lake Spivey, Rex,
Ellenwood, Hidden Valley Park, Fort Gillem, Flippen, and Conley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3365 8452 3364 8424 3363 8424 3363 8423
3364 8423 3364 8419 3346 8415 3348 8453
TIME...MOT...LOC 1827Z 276DEG 22KT 3357 8443
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 15, 2:35 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Tue Aug 15 2023
GAZ049-059-060-151900-
Morgan GA-Putnam GA-Jasper GA-
235 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of southern Morgan,
northwestern Putnam and northeastern Jasper Counties through 300 PM
EDT...
At 235 PM EDT, a strong thunderstorm was near Farrar, or 9 miles west
of Madison, moving east at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Madison, Newborn, Buckhead, Rock Eagle 4-H Center, Godfrey, and
Farrar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3340 8337 3348 8368 3349 8367 3349 8370
3350 8368 3352 8369 3360 8367 3360 8336
TIME...MOT...LOC 1835Z 283DEG 18KT 3353 8363
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 10:45 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Aug 14, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 39 min |
| Aug 14, 11:26 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 15, 12:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Aug 15, 1:31 AM EDT | Special Weather Statement | FFC | Dade | 29 min |
| Aug 15, 2:53 AM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Aug 15, 3:28 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 32 min |
| Aug 15, 3:47 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 43 min |
| Aug 15, 4:35 AM EDT | Special Weather Statement | FFC | Towns, Union | 25 min |
| Aug 15, 9:12 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 48 min |
| Aug 15, 11:04 AM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Aug 15, 1:08 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Aug 15, 1:21 PM EDT | Special Weather Statement | FFC | Madison | 24 min |
| Aug 15, 1:22 PM EDT | Special Weather Statement | FFC | Walton | 38 min |
| Aug 15, 1:25 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Aug 15, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 34 min |
| Aug 15, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe | 38 min |
| Aug 15, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 47 min |
| Aug 15, 1:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Aug 15, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 33 min |
| Aug 15, 2:00 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 45 min |
| Aug 15, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 40 min |
| Aug 15, 2:23 PM EDT | Special Weather Statement | FFC | Heard | 52 min |
| Aug 15, 2:27 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Aug 15, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 45 min |
| Aug 15, 2:35 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Aug 15, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 40 min |
| Aug 15, 2:56 PM EDT | Special Weather Statement | FFC | Fayette | 49 min |
| Aug 15, 3:01 PM EDT | Special Weather Statement | FFC | Taliaferro | 44 min |
| Aug 15, 3:09 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Aug 15, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Spalding | 46 min |
| Aug 15, 3:17 PM EDT | Special Weather Statement | FFC | Henry, Newton | 28 min |
| Aug 15, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 52 min |
| Aug 15, 3:29 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 31 min |
| Aug 15, 3:39 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Aug 15, 3:41 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Aug 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Pike and 2 more | 44 min |
| Aug 15, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Newton, Putnam | 39 min |
| Aug 15, 3:59 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Aug 15, 4:07 PM EDT | Special Weather Statement | FFC | Harris | 23 min |
| Aug 15, 4:17 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 43 min |
| Aug 15, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 51 min |
| Aug 15, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Talbot, Taylor | 28 min |
| Aug 15, 4:35 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 25 min |
| Aug 15, 4:50 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Washington, Wilkinson | 25 min |
| Aug 15, 4:55 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Aug 15, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 40 min |
| Aug 15, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Twiggs, Wilkinson | 52 min |
| Aug 15, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Washington | 46 min |
| Aug 15, 5:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Schley, Stewart, Webster | 30 min |
| Aug 15, 5:18 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Aug 15, 5:28 PM EDT | Special Weather Statement | FFC | Macon, Schley | 32 min |
| Aug 15, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 47 min |
| Aug 15, 5:30 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Aug 15, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Marion, Schley, Taylor | 44 min |
| Aug 15, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 42 min |
| Aug 15, 6:08 PM EDT | Special Weather Statement | FFC | Laurens | 37 min |
| Aug 15, 6:09 PM EDT | Special Weather Statement | FFC | Pulaski | 36 min |
| Aug 15, 6:11 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| Aug 15, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 49 min |
| Aug 15, 6:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Aug 15, 6:34 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Aug 15, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Dooly, Pulaski, Wilcox | 39 min |
| Aug 15, 7:11 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 34 min |
| Aug 15, 7:33 PM EDT | Special Weather Statement | FFC | Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.